# SDR SWAA2025032408177

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,310 hours, 14,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FWD JUMP SEAT FLASHLIGHT INOP <[01]. RESEATED FWD FA FLASHLIGHT IN CRADLE PER SIP. OPS CHECKS GOOD.
